MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (VER 1.5); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (VER 1.5); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGT3720
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 12/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records for the device verified the lot met all pre-release specifications.According to the gore® tag® thoracic endoprosthesis instructions for use (ifu), complications associated with the use of the gore® tag® thoracic endoprosthesis may include but are not limited to aortic expansion (e.G., aneurysm, false lumen, landing zone, lesion) and reoperation.As date of the disease progression is unknown, the reintervention date (b)(6) 2019 will be used as an event date.
 
Event or Problem Description
On (b)(6) 2013, this patient underwent endovascular treatment using two gore® tag® thoracic endoprostheses by frozen elephant trunk technique for descending aortic aneurysm.During the procedure, it was noted a slight type iii endoleak.The physician chose to monitor the endoleak.The patient tolerated the procedure.On an unknown date, a follow-up examination revealed the disease progression into the distal side.The distal side of the device became aneurysmal.According to the information provided, it was a natural disease progression that was beyond the device's control.On (b)(6) 2019, the patient underwent reintervention to treat the disease progression.A gore® tag® conformable thoracic stent graft with active control system was deployed to extend the device distally.As an accompanying of the procedure of device deployment, a coil embolization in the aneurysm sac was performed.The patient tolerated the procedure.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (VER 1.5)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9566922
Report Number2017233-2020-00015
Device Sequence Number14097959
Product Code MIH
UDI-Device Identifier00733132613687
UDI-Public00733132613687
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2015
Device Catalogue NumberTGT3720
Device Lot Number10941618
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR